# SDR MASA2011040702347

- Difficulty date: April 4, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002D24
- Aircraft serial: 7260
- Aircraft time: 32,219 hours, 25,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP ARM BROKEN.	 MX REPLACED THE STEP ASSEMBLY.
